# SDR MK1Y20201202017

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 82,348 hours, 13,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1347, 1.5" ABOVE STR-29R AND STR-30R, EXISTING BLEND OUTS (2 EA).  SHOP FOUND EXISTING BLENDOUT IN FUSELAGE EXTERNAL SKIN THAT IS NOT PERMITTED IN ACCORDANCE WITH SRM 53-00-01, FIG 101, DETAIL II.  PERFORMED NDT INSPECTION,  ONE, ORIGINAL THICKNESS SKIN 0.205" AND NOMINAL 0.202" FOR NRC M0627.  TWO, ORIGINAL THICKNESS SKIN 0.205" AND NOMINAL 0.202" FOR NRC M0628.
